# SDR CA050524005

- Difficulty date: May 20, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 4270160010
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 427 TAIL ROTOR BLADE SKIN SEPARATION. AFT OF LEADING EDGE NEAR THE TIP OF THE BLADE ON APPROX. 2 SQ. IN. OUTBOARD SIDE.
